# SDR QMLA2019012319014

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N5230J
- Make and model: Snias AS350B3
- Aircraft serial: 3256
- Aircraft time: 9,419 hours, 31,906 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 8,617 hours, 12,709 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005340
- Part serial: 22093
- Condition: Fluid Loss
- Part time: 8,617 hours, 12,709 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO A POST MAINTENANCE ROC CHECK FLIGHT, THE ENGINE OIL TANK CAP AND OIL LEVEL WAS VERIFIED BEFORE FLIGHT. DURING THE FLIGHT, THE ENGINE OIL PRESSURE LIGHT ILLUMINATED. THE PILOT RETURNED TO THE BASE/AIRPORT. UPON A POST INSPECTION, THERE WAS NO OIL FOUND IN ENGINE OIL TANK. ADDITIONALLY, THERE WAS NO OIL FOUND ON EITHER THE TRANSMMISSION OR ENGINE DECKS; JUST TRACES OF OIL WERE FOUND ON POWER TURBINE BLADES AND TAIL BOOM. **THIS AIRCRAFT REMAINS OUT OF SERVICE AT THIS TIME PENDING AN ENGINE CHANGE AS A RESULT OF SOME INTERNAL FAILURE OF THE ENGINE. **
